MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - XSMALL RIGHT SIZE 4; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - XSMALL RIGHT SIZE 4; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an initial knee arthroplasty the bearing spun out and fell off to the posterior joint capsule side.The surgeon then decided to use a different system, and the femur and tibia components were removed.During removal, the patient¿s femur bone cracked.Surgery was delayed for about 40 minutes.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) concomitant medical devices: oxf ph3 cementless fem sz xsm; item# 154912; lot# 7055221, oxf uni tib tray sz b rm pma; item# 154721; lot# 7083494.Reportv source foreign: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00249, 3002806535-2022-00251.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: medical devices: oxf ph3 cementless fem sz xsm; item# 154912; lot# 7055221.Oxf uni tib tray sz b rm pma; item# 154721; lot# 7083494.Oxf trl brg w/slots xsm 4mm; item# 32-422694; lot# zb130301.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.Dimensional analysis determined that the product, where measured, was oversize to print specifications for dimensions a, b and c.This is as expected because the bearing has likely been autoclaved sterilised at the hospital before return and also has been additionally soaked sterilised for 5.5 hours upon return.Review of the device history records identified no deviations or anomalies during manufacturing.Devices are used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - XSMALL RIGHT SIZE 4
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14629800
Report Number3002806535-2022-00252
Device Sequence Number6169021
Product Code NRA
UDI-Device Identifier05019279073023
UDI-Public(01)05019279073023(17)260525(10)7029590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/25/2026
Device Model NumberN/A
Device Catalogue Number160791
Device Lot Number7029590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer06/09/2022
09/20/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date07/07/2022
09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale